Hello dear community,
I've been tapering venlafaxine since early July (been taking 150mg since February 2019), down one dose of 37,5mg every 4 weeks. Last week Monday I took my last 37.5mg tablet, Tuesday evening the withdrawal symptoms started. Wednesday, Thursday and Friday were quite awful: dizziness, nausea, weakness, sensitivity to noise and light and much more. Since then I have been taking painkillers and Vomex against the nausea every day. Sunday I felt really good again, had appetite and was fit. Since Monday until today it goes downhill again and I don't know why... Vomex should only be taken 2 weeks which is why I have now switched to a herbal remedy, but still does not help noticeably.... Do you have any tips on what I can do? I also don't get to write my master's thesis anymore due to my chronic fatigue and malaise and the clock is ticking...how long does this last?! And why is it getting worse again? Thanks a lot!